# SDR VNAA20241103005

- Difficulty date: October 16, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH67075542
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17,) ON LH/RH MAIN WHEEL WELL.  CORROSION ON CONNECTORS SUPPORT PLATES RH (PX33, PX17,) ON RH MAIN WHEEL WELL WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED IS OUT LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
